# SDR VNAA0505010

- Difficulty date: May 23, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 3,187 hours, 3,188 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INTERMEDIATE EXTERNAL INSPECTION THE CREW DISCOVERED TWO HOLES PUNCTURED IN THE FUSELAGE SKIN BELOW AND AFT OF THE CARGO DOOR.  THE HOLES WERE TEMP REPAIRED AND THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE REPAIRED DAMAGED STRINGERS 22L & 23L IAW CRJ 200 SRM 53-00-03 AND REPAIRED THE FUSELAGE SKIN AT FS 605-654.50 STR 20L-24L IAW BOMBARDIER REPAIR ENGINEERING ORDER 601R-53-61-1391.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
